MathSciNet Relay Station
MathSciNet bibliographic data
MR1131041 (94d:20012) 20C20 (20B99)
Shalev, Aner Graded permutation modules and a theorem of Quillen. Proc. Amer. Math. Soc. 120 (1994), no. 2, 333–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement